Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: about tests Garnet71

Posted by Phillipa on February 11, 2009, at 0:18:53

In reply to Re: about tests Phillipa, posted by Garnet71 on February 10, 2009, at 21:15:56

Garnet no have the headache past two weeks. And afraid to take any more meds also although have to take the synthroid and can't just stop the benzos but can cut down on luvox. Lost my taste and smell after the lasix though. No one knows why????? Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:878621
URL: http://www.dr-bob.org/babble/20090203/msgs/879367.html